Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
G. Chen, J. Shen, W. Wang "Solvability of three point boundary value problems for second order integro-differential equations of mixed type," Journal of Integral Equations and Applications, J. Integral Equations Applications 21(1), 21-37, (SPRING 2009)